Disturbance decoupling and robustness of stability


Baser U., Cevik M., Schumacher J.

INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL, vol.10, no.15, pp.1317-1336, 2000 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 15
  • Publication Date: 2000
  • Title of Journal : INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL
  • Page Numbers: pp.1317-1336

Abstract

The problem of finding a feedback compensator to cancel the effect of disturbances on the system output is known as disturbance decoupling. In this paper we investigate the interaction of disturbance decoupling requirement with the robustness of closed-loop stability in the sense of normalized coprime factor perturbations. This disturbance decoupling and the robust stabilization requirements are expressed in terms of the subspace-valued functions associated with the plant and the controller and an upper bound on robustness of stability imposed by the disturbance decoupling requirement is derived. This is then compared with the actual robustness of stability that can be achieved by a solution of the disturbance decoupling problem under some simplifying assumptions. Copyright (C) 2000 John Wiley & Sons, Ltd.